Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Porous Media
Fator do impacto: 1.752 FI de cinco anos: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Imprimir: 1091-028X
ISSN On-line: 1934-0508

Volumes:
Volume 24, 2021 Volume 23, 2020 Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v12.i8.40
pages 777-788

Exact Solution of Oscillatory Rotating Flows of a Generalized Oldroyd-B Fluid through Porous Medium

Masood Khan
Department of Mathematics, Quaid-i-Azam University, Islamabad 44000, Pakistan
Rahmat Ellahi
Center for Modeling and Computer Simulation, Research Institute, King Fahd University of Petroleum & Minerals, Dhahran-31261, Saudi Arabia; Department of Mathematics & Statistics, Faculty of Applied Sciences, IIUI, Pakistan

RESUMO

Closed-form solutions corresponding to two magnetohydrodynamic rotating flow problems induced by plate oscillations are obtained using fractional calculus approach. A generalized Oldroyd-B fluid filling the porous space is bounded by an infinite plate. Expressions for velocity are first obtained and then compared with the existing results. The influence of pertinent parameters on the velocity is analyzed.


Articles with similar content:

THE OSCILLATORY MOTION OF A GENERALIZED OLDROYD-B FLUID IN THE PRESENCE OF CONSTANT PRESSURE GRADIENT
Special Topics & Reviews in Porous Media: An International Journal, Vol.6, 2015, issue 3
Amir Khan, Gul Zaman
HYDROMAGNETIC ROTATING FLOWS OF AN OLDROYD-B FLUID IN A POROUS MEDIUM
Special Topics & Reviews in Porous Media: An International Journal, Vol.3, 2012, issue 1
Ilyas Khan, Kamran Fakhar, Muhammad Imran Anwar
HYDROMAGNETIC FLOW NEAR A NON-UNIFORM ACCELERATING PLATE IN THE PRESENCE OF MAGNETIC FIELD THROUGH POROUS MEDIUM
Journal of Porous Media, Vol.18, 2015, issue 8
Amir Khan, Ghaus ur Rahman, Gul Zaman
EFFECTS OF SLIP ON PULSATING FLOW OF AN INCOMPRESSIBLE MICROPOLAR FLUID THROUGH A POROUS MEDIUM BETWEEN TWO PARALLEL PLATES
Journal of Porous Media, Vol.16, 2013, issue 8
Punnamchandar Bitla, T. K. V. Iyengar
NON-NEWTONIAN NANOFLUID FLOW THROUGH A POROUS MEDIUM BETWEEN TWO COAXIAL CYLINDERS WITH HEAT TRANSFER AND VARIABLE VISCOSITY
Journal of Porous Media, Vol.16, 2013, issue 3
S. Aziz, A. Zeeshan, Rahmat Ellahi